# SDR CA150219004

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 46455
- Condition: Leaking
- Location: Hyd System
- Part time: 1,181 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS DURING TOUCH AND GO TRAINING AIRCRAFT ENCOUNTERED COMPLETE LOSS OF NUMBER 2 HYDRAULIC FLUID.   HYDRAULIC LEAK TRACED TO THE MLG RETRACT ACTAUTOR LINES AT THE TOP OF THE NACELLE AND THE YOKE.
